MAUDE Adverse Event Report: ARTHREX, INC. TBG ADPTR,'Y' DBL SPKD (10-BX); ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. TBG ADPTR,'Y' DBL SPKD (10-BX); ARTHROSCOPE AND ACCESSORIES
Model Number TBG ADPTR,'Y' DBL SPKD (10-BX)
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One unpackaged ar-6215 y tubing adapter was received attached to an ar-6410 main pump tubing and returned for evaluation.Visual evaluation noted that the ar-6410 main pump tubing had an ar-6215 y tubing adapter attached to the end of one of the double spiked extensions and the returned devices showed signs of use.Functional testing was performed with a known good ar-6480 dualwave pump and water to see if the reported failure could be reproduced.To replicate the conditions in which the reported failure occurred, the pump was set to the knee setting and powered on.The ar-6215 y tubing adapter & ar-6410 main pump tubing were observed to function as intended with no issues noted.Further functional testing was performed where the pump was once again set to the knee setting and run for 30 minutes.During this time, the ar-6410 main pump tubing & the ar-6215 y tubing adapter were observed to function as intended with no changes in pressure noted.Additional functional testing was performed by clamping the end of the ar-6410 main pump tubing to create a closed system.The pump was run for 30 minutes and no problems were noted during this time.No problem found.Refer to investigation photos.Complaint allegation is not confirmed.
 
Event or Problem Description
On 07/10/2024, it was reported by a sales representative via (b)(4) that an ar-6480 pump is noisy and rotating at a high speed.This occurred during use in a case the patient suffered an extravasation event due to the overpressure.The customer aborted the case immediately.They were able to rectify the issue with the patient, and the patient is reported to be fine.Outcome: as a result of the malfunction, the patient's leg became filled with fluid because the device did not detect the pressure point and continued operating at a high speed.Procedure was an arthroscopic btb acl repair.It was aborted before any major portion of the case could be performed.Per the rn in the room the pump was set to the knee setting which is 35.Yes, extravasation did occur but the fluid was not removed.It reabsorbed.The patient was admitted overnight for observation and was discharged the next day with no signs of compartment syndrome.Recovery has been uneventful.

Brand Name
TBG ADPTR,'Y' DBL SPKD (10-BX)
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20135028
Report Number1220246-2024-07348
Device Sequence Number7278142
Product Code HRX
UDI-Device Identifier00888867039025
UDI-Public00888867039025
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTBG ADPTR,'Y' DBL SPKD (10-BX)
Device Catalogue NumberAR-6215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown